# SDR 2006FA0000789

- Difficulty date: August 9, 2006
- Submitted: August 16, 2006
- Operation: General aviation
- Aircraft: N58LF
- Make and model: Beech 58
- Aircraft serial: TH237
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ANNUAL INSPECTION, WORK WAS BEING PERFORMED TO REPAIR OIL LEAK ON PUSH ROD TUBE SEALS, WHEN PUSHRODS WERE REMOVED, THEY WERE FOUND TO BE BENT AND GREATER THAN 50 PERCENT OF TOTAL TUBE WORN THROUGH.  FURTHER INVESTIGATION FOUND THAT SEVERAL TUBES WERE FOUND IN SAME CODITION AND THAT ALL EXHAUST RODS WERE BENT.  THERE WERE ALSO SIGNS ON 5 PISTONS OF VALVE CONTACT.  FIREWALL FWD RECONDITIONED CYLINDERS AND STATED THAT VALVE GUIDES HAD COAKING ON THEM AND THAT THE PISTON RINGS HAD LOST THEIR TEMPER.  OWNER IS SUSPECT OF BAD PARTS FROM MFG.  (K)
